Vol 45, No 2 (2017)

MATHEMATICA APPLICANDA (MS 25/61)

Open Access Open Access  Restricted Access Subscription Access

The issue sponsored by 

logomniswfinal_01

Table of Contents

APPLIED PROBABILITY

A refined and asymptotic analysis of optimal stopping problems of Bruss and Weber PDF
Guy Louchard 95 - 118

MATHEMATICS FOR SOCIAL AND ART SCIENCES

On graduation of enrolment size in a multi-echelon educational system PDF
Virtue U Ekhosuehi 119 - 126

OPERATIONS RESEARCH

Analysis of the efficiency of complex systems PDF(en+pl)
Aneta Antkowiak 127 - 152

OPTIMIZATION AND CONTROL THEORY

Some classes of linear extentions of dynamical system on a torus. PDF
Marek Ryszard Morawiak 153 - 161

IN MEMORIAM

Zdzisław Józef Porosiński: a memoir. PDF(pl)
Agnieszka Kamińska, Krzysztof J. Szajowski 163 - 170
Jacek Juzwiszyn (1971-2015) PDF(pl) (Polski)
Andrzej Krzywicki 171 - 172

REVIEWS

On a book Game Theory and Its Applications by Akio Matsumoto and Ferenc Szidarovszky PDF(en+pl)
Tadeusz Radzik, Krzysztof J. Szajowski 173 - 178
On a book Algorithms for data science by Brian Steele, John Chandler and Swarn Reddy PDF (Polski)
Krzysztof J. Szajowski 179 - 184

LETTERS & REPORTS

Posters on probability and applied mathematics PDF(PL)
Jan Goncerzewicz, Jakub Jernajczyk, Krzysztof Szajowski 185 - 189
Li & Lii competition for the best student work in the theory of probability and applications of mathematics PDF(LI) PDF(LI-Poster) PDF(LII-poster)
Jan Goncerzewicz, Krzysztof J. Szajowski 191 - 198
Conferences in Applied Mathematics PDF(KZM2017) PDF(SZM_UP2017) PDF(KKZMBM203_204) PDF(ISDG205-206) PDF(MS2017) PDF(SimonsSemester)
Łukasz Stettner, Mieczysław Chalfen, Urszula Foryś, Agnieszka Wiszniewska-Matyszkiel, Przemysław Grzegorzewski, Jacek Miękisz 199 - 208
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Creative Commons License
Mathematica Applicanda by Polish Mathematical Society is licensed under a Creative Commons Attribution-ShareAlike 3.0 Unported License.
Based on a work at http://ma.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

The journal sponsored by

Ministry of Science and High Education

 

Print ISSN: 1730-2668; On line ISSN: 2299-4009


The journal is abstracted and indexed in:

Print(1973-1999) ISSN 0137—2890